Christophe Smet
TitleCited byYear
q-Discrete Painlevé equations for recurrence coefficients of modified q-Freud orthogonal polynomials
L Boelen, C Smet, W Van Assche
Journal of Difference Equations and Applications 16 (1), 37-53, 2010
182010
Orthogonal polynomials on a bi-lattice
C Smet, W Van Assche
Constructive Approximation 36 (2), 215-242, 2012
122012
Irrationality proof of a -extension of using little -Jacobi polynomials
C Smet, W Van Assche
arXiv preprint arXiv:0809.2501, 2008
92008
The generalized Krawtchouk polynomials and the fifth Painlevé equation
L Boelen, G Filipuk, C Smet, W Van Assche, L Zhang
Journal of Difference Equations and Applications 19 (9), 1437-1451, 2013
82013
The e-commerce parcel delivery market and the implications of home B2C deliveries vs pick-up points
ID Cardenas, W Dewulf, T Vanelslander, C Smet, J Beckers
International Journal of Transport Economics= Rivista Internazionale de …, 2017
72017
On the Recurrence Coefficients for Generalized q-Laguerre Polynomials
G Filipuk, C Smet
Journal of Nonlinear Mathematical Physics 20 (sup1), 48-56, 2013
62013
Mellin transforms for multiple Jacobi–Pineiro polynomials and a q-analogue
C Smet, W Van Assche
Journal of Approximation Theory 162 (4), 782-806, 2010
52010
On the recurrence coefficients of the generalized little q-Laguerre polynomials
G Filipuk, C Smet
Journal of Difference Equations and Applications 21 (5), 454-465, 2015
22015
Miyamoto–Nagai discs embedded in the Binney logarithmic potential: analytical solution of the two-integrals Jeans equations
CO Smet, S Posacki, L Ciotti
Monthly Notices of the Royal Astronomical Society 448 (3), 2921-2933, 2015
22015
Irrationality proof of certain Lambert series using little q-Jacobi polynomials
J Coussement, C Smet
Journal of computational and applied mathematics 233 (3), 680-690, 2009
12009
Port capacity investment size and timing under uncertainty and congestion
M Balliauw, P Kort, H Meersman, C Smet, E Van de Voorde, ...
European Transport Conference: ETC 2017: 4-6 October, 2017, Barcelona, Spain …, 2017
2017
The Hermite-Padé approximation technique for proving irrationality of certain numbers.
C Smet
2009
Asymmetric drift and halo flattening in disk galaxies: analytical models
C Smet, L Ciotti, S Posacki
The system can't perform the operation now. Try again later.
Articles 1–13